advertisement
Question
Posted by: Lovely | 2009/01/22

PAIN chesta

Dear Dr

I have a pain in my left site of my chest below the ribs. I went to Pharmacist and she gave muscle releive tablets. I have stopped taking this medication because I feel dissy after I drinking the tablets.

Help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Hello,
Please see your medical doctor regarding your chest pain asap. It is important to be safe and find out cause of symptoms before embarking on any course of treatment.

Best regards

Dr Guy Ashburner

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement